# SDR CALA9601799

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6012111RF
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  THE EMERGENCY EXIT LIGHT POWER SUPPLY WAS REMOVED AND REPLACED.
